# SDR SWAA2021112947963

- Difficulty date: November 23, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737
- Aircraft serial: 27893
- Aircraft time: 68,868 hours, 40,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING PICKLE FORK KICK FITTING HAS CORROSION AROUND BUSHING ON INBOARD SIDE. / REQUEST NDI TO VERIFY CRACK FREE ON REMOVED BUSHING ON L/H KICK FITING PER SOPM 20-50-03 CORRECTION TO STEP 1 REMOVAL OF BUSHING IS ON R/H PER SOPM 20-50-03 REQUEST NDI TO VERIFY CRACK FREE OPEN HOLE AND UT INSPECTION ON R/H PICKLE FORK KICK NFITTING VERIFIED REMOVAL PF R/H KICK FITTING PER SOPM 20-50-03 HFEC INSPECTED OPEN HOLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16 FOUND CRACK ON THE I/B SIDE OF THE HOLE. INSPECTED OPEN HOLE IAW 737 NDTM PART 4 57-10-22 FOUND CRACK ON THE I/B SIDE OF THE HOLE. EQUIP ID#: ATS2433 S/N: 60007195912 REMOVED RH SIDE KICK FITTING PER SRM 51-40-02 RECEIVED BORED AND CHAMFERED R/H KICK FITTING FROM OSS WORK ORDER 847208-SWA. REQUEST DVI TO ENSURE CORROSION REMOVAL VERIFIED KICK FITTING BORED ON WO 847208. VERIFIED CORROSION REMOVED REQUEST NDI TO HFEC OPEN HOLE AND CHAMFER INSPECT DISCREPANT BUSHING HOLE HFEC ROTARY INSPECTED BORED HOLE AND CHAMFER IN KICK FITTING PER 737NDT PART 6 51-00-00 PROCEDURES 16 AND 23. NO CRACKS FOUND. CAL ID N500 IS00450. INSTALLED 2EA. BOLTS IN NEW R/H KICK FITTING COMMON TO R/H WING AND TORQUED PER DRAWING # 112A1501 SHT 7 REV A FLAG NOTE 13 ATS TOOL ID E12389 S/N 0203300447 CAL DUE 08/2022 VERIFIED CORRECTIVE ACTION 12. VERIFIED ALL RII REQUIREMENTS COMPLETE IN IN CORRECTIVE ACTION ITEMS 12-13. COMPLETE UPDATED CORROSION LEVEL UPDATED CORROSION LEVEL WORKSCOPE COMPLETE
